A warm welcome to all my visitors,
Thank you for taking the time to come and look at my blog, I really do appreciate it. Please leave me a comment, even if it’s just to say Hi. It means I can come visit you!
All my designs are original, so copyrighted to me. If I have been inspired by someone elses work, I have named them in the post, and where able, I have provided a link.
Please feel free to use my designs for inspiration, I just ask you to credit me, and provide a link back to my blog.
Thanks, Shaz XX
Wednesday, 19 November 2014
My desk for this week has nothing going on at all. Nada. Nowt. But I did realise, looking at last weeks picture, that when I showed the stamps I bought, pretty much none of them were visible. Bit pointless really. So I thought that as my desk was bare, I'd lay them out and show you.
A few more of my favourite Visible Image stamps.
This Clarity set looked like it would be a useful addition for scenic stamping.
Final item is something I forgot about last week, as it was still inside a bag.
Glitter. How could I miss that?
Some nice orange shades, which seems to be sadly lacking in glitter colours, although there are quite a few in the Barbara Trombelli range. A nice variety of purples- you can never have too much purple, I say. And the obligatory black.
One or two thoughts on the NEC- its getting smaller every time I go, I find. And there are less stamping companies attending every year. Quite a few of the big names were noticeable by their absence this time round, and a lot of others had much smaller spaces than they usually do. Looks like Hobbycrafts is pricing people out of taking part.
So that's me done, I'm not working tonight,(Tuesday) I'm absolutely shattered. So glad this is my final week of treatment, its getting to me now. I was quite wiped out over the weekend, I slept till midday on Saturday, then went back to sleep at 3.00 till 6.00, and was back in bed by 10.30, and slept till midday on Sunday. All I've been thinking about since I got up is going back to bed, so that's where I'm off now. Only 4 more treatments, and until at least Thursday, when I see the Oncologist, I'm off the Chemo tablets. One of the side effects you are supposed to tell them about is getting sore hands/feet, and for the last few days the balls of my feet have been quite sore. Like when you've been wearing heels for too long? Or had the seam of your socks/tights under the ball of your foot? Anyway, I phoned them and told them, and I've not to take any more till I see Dr Sothi on Thursday. And I also now have 6 weeks worth of Vitamin E tablets to take for it!